Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Generalizations of Cesàro continuous functions and integrals of Perron type


Author: Cheng Ming Lee
Journal: Trans. Amer. Math. Soc. 266 (1981), 461-481
MSC: Primary 26A39; Secondary 26A21, 26A24
MathSciNet review: 617545
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The linear space of all the Cesàro continuous functions of any order is extended by introducing pointwisely Cesàro continuous functions and exact generalized Peano derivatives. Then six generalized integrals of Perron type are defined and studied. They are based on three recent monotonicity theorems and each depends on an abstract upper semilinear space of certain functions. Some of the integrals are more general than all the integrals in the Cesàro-Perron scale provided that the abstract semilinear space is taken to be the linear space of all the pointwisely Cesàro continuous functions or all the exact generalized Peano derivatives. That such a concrete general integral is possible follows from the fact proved here that each exact generalized Peano derivative is in Baire class one and has the Darboux property. Relations between the pointwisely Cesàro continuous functions or the exact generalized Peano derivatives and functions defined by means of the values of certain Schwartz's distributions at "points" are also established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A39, 26A21, 26A24

Retrieve articles in all journals with MSC: 26A39, 26A21, 26A24


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0617545-4
PII: S 0002-9947(1981)0617545-4
Keywords: Cesàro-Perron integrals, Denjoy integrals, Cesàro continuous functions, exact Peano derivatives, approximate derivatives, symmetric derivatives, approximate symmetric derivatives, Baire class one, Darboux property, values of distributions of points, pointwisely Cesàro continuous functions, exact generalized Peano derivatives
Article copyright: © Copyright 1981 American Mathematical Society